# SDR C77A202002290040

- Difficulty date: December 5, 2019
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 32,152 hours, 19,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN SAT, INSPECTION DISCOVERED CORROSION DAMAGE ON THE LH LATERAL SEAT TRACK P/N 170-65917-003. THE APPROXIMATE DAMAGE DIMENSIONS ARE 1.30 INCHES X .20 INCH TO A MAXIMUM DEPTH OF .009 INCH DEEP. VT-SAA REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2016-170-005039 WHICH ALLOWS THE CORROSION TO BE BLENDED OUT AND THEN NDT INSPECTED FOR VERIFICATION OF DAMAGE REMOVED. IF NO DAMAGE IS FOUND, THEN THE REPAIR IS CONSIDERED PERMANENT. COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MINOR REPAIR. LH LATERAL SEAT TRACK P/N 170-65917-003 IS NOT FCS, BUT IS PSE AND REQUIRES FOLLOW UP INSPECTIONS. EA E175-53-719.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS PER ETD2016-170-005039. [REF INSPECTION INSTRUCTIONS: TASK 53-23-005-0001 (INTERNAL GVI THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133FC OR 13,476FH) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION #11.W.O.#2778835
